# SDR HALA2022020100035

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 8,714 hours, 1,905 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - CAN NOT CONTROL FWD CABIN HEAT  ACFT RETURNING TO THE GATE. COND TRIM AIR SYSTEM FAULT FWD CABIN TRIM VALVE ECAM // REMOVED AND REPLACED FWD CABIN TRIM VALVE (12HK) PER AMM 21-63-51. OPS CHECK GOOD, RAN BOTH ENGINES AT IDLE FOR FIVE MINUTES, NO FAULTS NOTED. OK FOR SERVICE
